| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant devices - unknown nexgen tibial component catalog #: ni lot #: ni, unknown nexgen femoral component catalog #: ni lot #: ni.Report source - foreign: (b)(6).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
Event or Problem Description
It was reported that during knee arthroplasty when the surgeon was inserting the articular surface on the tibial tray, the latching mechanism would not allow the articular surface to seat for accurate placement.No adverse event was reported as a result of this malfunction.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.